# SDR BAQA085925

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,648 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Shaft
- Condition: Worn
- Location: Actuator
- Part time: 136 hours
- Component: Actuator
- Component part number: 41800876800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT YAW LIGHT AND SHAFT WORN.  REPLACED WITH SERVICEABLE UNIT.
